# SDR REXA2012071001061

- Difficulty date: July 10, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 22,976 hours, 20,694 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE AND NOSE DOOR STAYED OPEN AFTER TAKEOFF.  WARNING MESSAGE ON GEAR LEVER UP SELECTION.  COMPLIED WITH PA 05-018REV G SCENARIO 2.  FOUND PS14GA IA AMM 32-61-05.  OPS CHECKED GOOD.
